Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 2, 2012, 6:11 PM EDT for Clay County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 6:11 PM EDT (22:11 UTC)
- Expired
- Aug 2, 2012, 7:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3176 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095 WWUS82 KJAX 022211 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 611 PM EDT THU AUG 2 2012 FLZ025-032-033-022300- CLAY-DUVAL-ST. JOHNS- 611 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CLAY...NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER SWITZERLAND...OR 3 MILES SOUTH OF FRUIT COVE...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK AND BELLAIR THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3022 8160 3002 8156 2999 8168 3019 8176 TIME...MOT...LOC 2211Z 165DEG 7KT 3007 8163 $$ ENYEDI
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:00 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 2, 3:00 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EDT THU AUG 2 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY/... NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL/SOUTHERN GEORGIA NEAR A TROUGH OF LOW PRESSURE...WITH SCATTERED ACTIVITY ACROSS NE FLORIDA. HIGH RESOLUTION MODELS INDICATE THE CONVECTION TO THE NORTH DIVING SOUTH ACROSS EXTREME NE FL BY EARLY THIS EVENING BEFORE DISSIPATING BY LATE EVENING. WILL USE NUMEROUS POPS FOR SE GA INTO NE FL THROUGH EARLY EVENING...WITH SCATTERED FURTHER SOUTH WITH GULF AND ATLANTIC SEABREEZE INTERACTIONS. ACTIVITY WILL DISSIPATE BY MIDNIGHT...WITH MAINLY DRY CONDITIONS OVERNIGHT THROUGH FRIDAY MORNING. ANOTHER ROUND OF CONVECTION WILL OCCUR FRIDAY AFTERNOON...BUT WITH THE COLD POOL TO THE NORTH WEAKENING A BIT...WILL KEEP POPS SCATTERED WITH MAINLY SEABREEZE/SMALLER SCALE INTERACTIONS. SATURDAY... RIDGE WILL SHIFT NORTH OF THE AREA AND EASTERLY FLOW WILL PUSH MORNING TO EARLY AFTERNOON SCATTERED SHOWER AND THUNDERSTORM ACTIVITY ALONG THE EAST COAST TOWARD THE I-75 CORRIDOR IN THE AFTERNOON. TEMPS WILL RANGE FROM NEAR 90 COAST TO MID TO PERHAPS UPPER 90S IN THE WESTERN PORTIONS OF THE FORECAST AREA. .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... POTENTIAL FOR WEAK TROPICAL WAVE/INVERTED TROUGH AXIS TO MOVE NORTH INTO THE ATLANTIC AND NEAR THE FORECAST AREA ON SUNDAY. NAM AND ECMWF ARE HITTING THIS THE HARDEST. GFS AND CANADIAN GEM NOT SO MUCH...INDICATING A WEAKER WAVE MOVING MORE WESTERLY ACROSS THE SOUTHERN FLORIDA PENINSULA. THE TRACK OF THIS WAVE WILL ULTIMATELY DICTATE THE SENSIBLE WEATHER FORECAST ON SUNDAY. WILL SIDE WITH THE GFS FOR NOW AND SHOW SCATTERED SHOWERS AND THUNDERSTORMS MOVING EAST TO WEST ACROSS THE CWA FROM MORNING TO AFTERNOON. IF THE WAVE TRACKS MORE NORTHERLY...THEN THUNDERSTORM COVERAGE WILL END UP BEING MORE NUMEROUS ACROSS NORTHEAST FLORIDA ON SUNDAY. NO CHANGES WERE MADE TO THE FORECAST BEYOND SUNDAY. TEMPERATURES WILL AVERAGE NEAR NORMAL WITH SCATTERED THUNDERSTORMS EACH AFTERNOON. && .AVIATION... THE EXPECTATION IS FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE SOUTH OUT OF SOUTHERN GEORGIA AND INTO EXTREME NORTHERN FLORIDA LATE THIS AFTERNOON. HAVE ADDED +TSRA WITH IFR CONDITIONS ALONG WITH THE POTENTIAL FOR STRONG GUSTY WINDS AT ALL TAFS EXCEPT GNV WHERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED. && .MARINE... S/SW FLOW THROUGH FRIDAY WILL BECOME SE OVER THE WEEKEND AS RIDGING OVER NE FL MOVES TO THE NORTH. ANY NOCTURNAL SURGES OFFSHORE SHOULD BE RELATIVELY WEAK...REMAINING 15 KNOTS OR LESS. RIP CURRENTS: LOW RISK THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 72 95 / 50 40 40 40 SSI 78 90 79 88 / 40 20 20 40 JAX 74 94 74 91 / 40 30 30 40 SGJ 75 93 78 89 / 30 30 20 50 GNV 71 93 71 93 / 30 40 30 40 OCF 72 93 72 93 / 30 40 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/ALLEN/
Hazardous weather outlook, Aug 2, 2:50 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT THU AUG 2 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-031000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 250 PM EDT THU AUG 2 2012 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 8 PM FOR SOUTHEAST GEORGIA... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING FOR NORTHEAST FLORIDA... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR SOUTHEAST GEORGIA. HEAT INDICES WILL TOP OUT NEAR 100 TO 105 DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 2, 5:19 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT THU AUG 2 2012
FLZ024-022145-
NASSAU-
519 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...
AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF CALLAHAN...MOVING EAST AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
CALLAHAN THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8178 3055 8185 3054 8195 3066 8198
3071 8182
TIME...MOT...LOC 2120Z 258DEG 5KT 3062 8187
ENYEDISpecial weather statement, Aug 2, 5:31 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 531 PM EDT THU AUG 2 2012 FLZ025-032-033-022215- CLAY-DUVAL-ST. JOHNS- 531 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY... WESTERN ST. JOHNS AND EXTREME SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF SWITZERLAND TO 4 MILES SOUTH OF GREEN COVE SPRINGS...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...GREEN COVE SPRINGS...FRUIT COVE AND PICOLATA THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3015 8153 2993 8148 2990 8169 3008 8172 TIME...MOT...LOC 2132Z 260DEG 3KT 3004 8164 2994 8166 ENYEDI
Special weather statement, Aug 2, 5:40 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT THU AUG 2 2012
FLZ040-022230-
MARION-
540 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 630 PM EDT...
AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF ORANGE SPRINGS TO 6 MILES SOUTHWEST OF BURBANK...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BURBANK...ORANGE SPRINGS...FORT MCCOY...HOG VALLEY AND LYNNE THROUGH
630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 2918 8206 2944 8207 2944 8206 2947 8206
2950 8202 2951 8194 2951 8188 2918 8189
TIME...MOT...LOC 2141Z 286DEG 7KT 2945 8202 2920 8204
ENYEDISpecial weather statement, Aug 2, 5:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 556 PM EDT THU AUG 2 2012 FLZ032-022245- CLAY- 556 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES EAST OF ASBURY LAKE...OR 6 MILES SOUTH OF LAKESIDE...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ASBURY LAKE THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3010 8169 2997 8172 3000 8186 3013 8182 TIME...MOT...LOC 2156Z 285DEG 7KT 3003 8176 ENYEDI
Special weather statement, Aug 2, 6:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT THU AUG 2 2012
GAZ153-154-022245-
COASTAL GLYNN-INLAND GLYNN-
606 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...
AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BOYS ESTATE...OR 4 MILES SOUTHWEST OF
DARIEN...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND BOYS ESTATE...GLYNN HAVEN AND SEA ISLAND
THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
3132 8155 3136 8152 3134 8144 3128 8139
3128 8133 3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 2207Z 314DEG 15KT 3131 8146
ENYEDISpecial weather statement, Aug 2, 6:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 611 PM EDT THU AUG 2 2012 FLZ025-032-033-022300- CLAY-DUVAL-ST. JOHNS- 611 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CLAY...NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER SWITZERLAND...OR 3 MILES SOUTH OF FRUIT COVE...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK AND BELLAIR THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3022 8160 3002 8156 2999 8168 3019 8176 TIME...MOT...LOC 2211Z 165DEG 7KT 3007 8163 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:35 PM EDT | Special Weather Statement | JAX | Nassau | 25 min |
| Aug 2, 4:39 PM EDT | Special Marine Warning | JAX | 96 min | |
| Aug 2, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| Aug 2, 5:13 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Aug 2, 5:19 PM EDT | Special Weather Statement | JAX | Nassau | 26 min |
| Aug 2, 5:31 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| Aug 2, 5:40 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 2, 5:44 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 2, 5:56 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Aug 2, 6:28 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 62 min |
| Aug 2, 7:32 PM EDT | Special Weather Statement | JAX | Clay, Flagler, Putnam, Saint Johns | 58 min |
| Aug 2, 7:47 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | JAX | Appling | 51 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | JAX | Appling | 42 min |
| Aug 2, 3:53 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 37 min |
| Aug 2, 4:30 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Aug 2, 4:48 PM EDT | Special Weather Statement | JAX | Echols | 42 min |
| Aug 2, 4:57 PM EDT | Special Weather Statement | JAX | Wayne | 63 min |
| Aug 2, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 33 min |
| Aug 2, 6:06 PM EDT | Special Weather Statement | JAX | Glynn | 39 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.